# SDR 2008UALA03776

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1681 S16-18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1681 BETWEEN STR'S 16 - 18R HAS DAMAGE.  ACCOMPLISHED A MAJOR REPAIR AT GSO. AT HMV-2 A FRAME REPAIR WAS ACP AT BS 1681 BETWEEN S16 -18R PER EVA IMC-20468A.  DUE TO BACO DTA RESULTS IT HAS BEEN DETERMINED THAT THIS REPAIR IS TIME LIMITED TO 24 MO'S AND NOT TO EXCEED 2000 FLT CYC'S FROM HMV-2 WHICH WAS AT 07SEP2002 WITH PTT=39131 & PTC=11700.  PER EVA IMC-20468 REV B, REMOVE OLD REPAIR AND REPLACE WITH NEW REPAIR PRIOR TO 24 MO'S FROM 07SEP2002 OR 13700 CYC'S, WHICHEVER COMES FIRST, NOTE EVA REPAIR INSTRUCTIONS.  -INF-  :MF3134 CREATED TO RECHECK AT EVERY C CHECK.  PERMANENT REPAIR AT HMV 3 SCHEDULED FOR 04SEP0 8 PER EVA IMC 20468 REV C.
